Posted by Trudy (126.96.36.199) on September 01, 2001 at 07:35:50:
Thought I should update you all and let you know that the prednisone that my neurologist prescribed "broke" the terrible episode I created with my ice picks in trying to come down too fast from doubling up on my regular dosage of Indomethacin. It took a week and a half to finally get there - but they are GONE, and we are now weaning down from the prednisone, but let me tell you - this stuff is NASTY....I wouldn't want to have to take it all the time.
I don't know if it's the combination of taking it with everything else I'm on at the present time (Indomethacin, Neurontin and Topamax), but after taking the prednisone in the morning - I feel like someone stuffed me in a hockey sack - VERY hard to cope for the rest of the day! It really made me feel "drugged" - more than anything I've every taken..and I'm looking forward to getting off of this stuff. - but SO thankful that it's kicked those ice picks' butts, so to speak.
The jury is still out on the Topamax and whether this is going to help the occasional "flareups" that I get, because I just started taking it when I messed everything up by trying to double up on my Indomethacin. I'll let you all know more about this later.
Hope you all have a wonderful & PF LONG weekend - take care of each other, get some rest and try to do something fun...I appreciate you ALL very much! Take care! Trudy
Post a Followup